# SDR CA130509001

- Difficulty date: May 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 5,839 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Damaged
- Location: Ac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION IT WAS NOTED THAT THE CASE HALVES HAVE COME LOOSE.  THE 3 BOLTS THAT HOLD THE CASE TOGETHER HAVE BECOME LOOSE.  THIS IS THE SECOND 1 THIS WEEK. ALTERNATOR ONLY HAS 142.0 HRS ON IT.  IT HAS BEEN ON THE ACFT FOR 7 MONTHS.
